| Title | Surfactant effects in the Landau-Levich problem |
| Publication Type | Journal Article |
| Year of Publication | 2006 |
| Authors | Krechetnikov R., Homsy G.M |
| Journal | JOURNAL OF FLUID MECHANICS |
| Volume | 559 |
| Pagination | 429-450 |
| Date Published | JUL 25 |
| Title | Surfactant effects in the Landau-Levich problem |
| Publication Type | Journal Article |
| Year of Publication | 2006 |
| Authors | Krechetnikov R., Homsy G.M |
| Journal | JOURNAL OF FLUID MECHANICS |
| Volume | 559 |
| Pagination | 429-450 |
| Date Published | JUL 25 |